# SDR FDEA200911234117

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 146N6609Y9
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT AFT FRAME STA 1440, SEAL RETAINER AND LWR SEAL   RETAINER FOUND CRACKED AND DENTED.  REPLACE. AFT CARGO DOOR CUTOUT STA 1440, CRACKED SEAL RETAINER AND LWR AFT CORNER SEAL RETAINER REMOVED IAW SRM 51-40-02. CRACKED SEAL RETAINER AND LWR AFT CORNER SEAL RETAINED EVALUATED AND FOUND TO EXCEED LIMIT (CRACKED LENGTH = 3") IAW SRM 53-60-15 REV. 98.  NEW SEAL RETAINER AND LWR AFT CORNER SEAL RETAINER INSTALLED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
